Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft dosing software guru

Posted by Maximus on July 13, 2003, at 12:17:31

In reply to Zoloft dosing (long question), posted by software guru on July 13, 2003, at 10:21:02

Hi,

If you were feeling fine at 50 mg of Sertraline and you feel worse at 75 mg, then there is a lot of chance you feel the same way at 100 mg. Right now i don't have a name for it, but an inappropriate high dose of an SSRI and you may feel apathetic, non motivated, tired and flat.

So i would try it and see. If you were definitively feeling better at 50 mg then talk to your pdoc with respect but firmly.

Good luck!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maximus thread:241424
URL: http://www.dr-bob.org/babble/20030708/msgs/241445.html